# SDR DXTA2011042504559

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 9,870 hours, 6,170 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STATIC TAKEOFF, AFTER 4 SECONDS OF TAKEOFF ROLL, RECEIVED 2 AMBER REV ON FLIGHT MODE INDICATOR. CAS MESSAGES FADEC REV ADC L/R ALSO RECEIVED.  NOTICED WHEN STARTING NR 2 ENGINE, MOMENTARILY RECEIVED AMBER REV ON LT OPPOSITE SIDE FLIGHT MODE INDICATOR.  DISCONNECTED AND CONNECTED ACFT BATTERIES.  PERFORMED 2 ENGINE STARTS ON BOTH ENGINES. ADVANCED THROTTLES TO TAKE-OFF POWER FOR 30 SECONDS ON EA RUN.  ALL ENGINE PERAMETERS NORMAL, NO EICAS MESSAGES. NO DEFECTS NOTED.  RAN ENGINES IAW MM 71-00-00.  ALL CHECKED GOOD.
